• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 14290
School of Mathematics
  Title:   On the associated prime ideals of local cohomology modules defined by a pair of ideals
  Author(s):  M. Jahangiri (Joint with Z. Habibi and Kh. Ahmadi Amoli)
  Status:   Published
  Journal: Discussiones Mathematicae General Algebra and Applications
  Vol.:  36
  Year:  2016
  Pages:   15-23
  Supported by:  IPM
  Abstract:


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right